# SDR FDEA201304060736

- Difficulty date: April 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110481
- Condition: Corroded
- Location: Bs 1660 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 26 RT HAS CORROSION UNDER FRAME BS 1660.  REMOVED CORROSION IAW-SRM-51-10-02.   FOUND OUT OF LIMITS IAW SRM-53-00-03 FIG.101 DETAIL II. REMOVED STRINGER IAW SRM-51-40-02,  LOCATED AND DRILLED STRINGER 26R FROM BS 1630-1720, IAW-SRM-51-40-05, INSTALLED STRINGER IAW-SRM-51-40-02.  MAJOR REPAIR.
